# SDR RRXA000991

- Difficulty date: February 3, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LT WING SCREW HOLES AT THE CENTER LE UPPER SURFACE AT XFS 422, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.        REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 57-2-1.
